# SDR USAAF01035

- Difficulty date: June 25, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N895US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11380
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE AFT CABIN CEILING EMERGENCY LIGHTS, LAVATORY EMERGENCY LIGHTS, AND THE LAVATORY AREA EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK IN THE AFT CABIN CEILING UNIT.  OPERATIONALLY CHECKED OK.  (M)
